# SDR HALA2018123100691

- Difficulty date: December 28, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28139
- Aircraft time: 62,019 hours, 11,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

4L EXTERIOR EMERGENCY LIGHT INOP ( EXTERIOR EMERGENCY LIGHTING SYSTEM ). RELAMPED 4L EXT EMERGENCY LIGHT. CHK OK.
